MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient treated with an implanted intellis pain neurostimulator system and two implanted mri-compatible leads for pain management experienced return of pain and inadequate pain relief while stimulation was on.The system had not been used for over one year before it was restarted, after which high impedance and out-of-range error messages were displayed on the handset.High impedance was not observed on the day of surgery, greater than 40,000.The patient reported no falls, slips, or trips and reported no injuries from a motor vehicle accident.Stimulation was turned off, and the healthcare provider was notified.The product issue remained ongoing.The manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977a290; lot/serial#: (b)(6); implanted: (b)(6) 2024; product type: lead.Product id: 977a290; lot/serial#: (b)(6); implanted: (b)(6) 2024; product type: lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50869686
Report Number3004209178-2026-16132
Device Sequence Number21511588
Product Code LGW
UDI-Device Identifier00763000315474
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age38 YR
Patient SexFemale